# SDR CA160127001

- Difficulty date: January 25, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Agusta AW139
- Aircraft time: 2,386 hours
- Engine: Pwc PT6C67C
- System (JASC): 7933 · Engine Oil Temperature
- Part: Sensor
- Part number: 3G6340V00651
- Condition: Intermittent
- Location: Oil Temperature
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) IN CRUISE. CAS WARNING MGB TEMP. MGB TEMPERATURE GAUGE OBSERVED TO BE FLASHING BETWEEN INVALID AND 130C. QRH FOLLOWED, LAND AS SOON AS POSSIBLE. COMMENCED APPROACH FOR LANDING IN FARM FIELD, INFORMED MEDICS. INDICATIONS SUDDENLY RETURNED TO NORMAL. AS THIS WAS AN OBVIOUSLY ERRONEOUS INDICATION, WE CONTINUED FLIGHT ~6NM TO THE NEAREST AIRPORT. ALL INDICATIONS REMAINED NORMAL UNTIL TAXI, WHERE ERRONEOUS INDICATIONS REAPPEARED INTERMITTENTLY. ENGINEERING RESPONDED TO AIRPORT AND EFFECTED REPAIR.
